# SDR ASAA2016032516083

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 348 hours, 105 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL, WENT OUT WHEN MASTER CAUTION PRESSED. ACFT GROUNDED.  PERFORMED LT AND RT PFTC BITE TEST IAW AMM TASK 21-61-00-740-801-002, ALL TESTS PASSED WITHOUT EXISTING FAULTS.  BOTH PACKS OPS CHECKED NORMAL.
